Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 18, 2015, 4:42 AM CDT for Richland Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2015, 4:42 AM CDT (09:42 UTC)
- Expired
- May 18, 2015, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Richland Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 6:40 AM CDT | FLASH FLOOD | Mangham, LA | FLOODED STREETS AND OVERFLOWING DITCHES IN MANGHAM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
101
WGUS54 KJAN 180942
FFWJAN
LAC083-181245-
/O.NEW.KJAN.FF.W.0021.150518T0942Z-150518T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 745 AM CDT
* AT 441 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANGHAM...ALTO...BUCKNER AND ARCHIBALD.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA AS STORMS CONTINUE TO BUILD INTO THE PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3238 9201 3241 9198 3236 9170 3234 9172
3233 9176 3225 9177 3217 9185 3217 9187
3215 9190 3217 9190 3217 9198 3220 9198
3219 9201 3223 9201 3225 9199 3225 9200
3228 9200 3228 9203
$$
JC1 follow-up statement
644
WGUS74 KJAN 181048
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 AM CDT MON MAY 18 2015
LAC083-181245-
/O.CON.KJAN.FF.W.0021.000000T0000Z-150518T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND LA-
548 AM CDT MON MAY 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHWESTERN RICHLAND PARISH...
AT 547 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
FALLEN IN THE LAST HOUR. FLASH FLOODING IS LIKELY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANGHAM...ALTO...BUCKNER AND ARCHIBALD.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3238 9201 3241 9198 3236 9170 3234 9172
3233 9176 3225 9177 3217 9185 3217 9187
3215 9190 3217 9190 3217 9198 3220 9198
3219 9201 3223 9201 3225 9199 3225 9200
3228 9200 3228 9203
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 17, 10:11 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, May 17, 10:11 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1011 PM CDT SUN MAY 17 2015 .UPDATE...A WEAK MCV MOVING INTO SOUTHWEST MISSISSIPPI LOOKS TO HELP PROLONG CONVECTION THIS EVENING. THIS MCV IS EXPECTED TO TRACK EAST NEAR THE HIGHWAY 84 CORRIDOR AND TRIGGER OCCASIONAL SHOWERS AND THUNDERSTORMS THAT MAY SPREAD ACROSS EAST MISSISSIPPI BEFORE DISSIPATING. HAVE INCREASED POPS OVER THE CENTRAL AND EASTERN PORTIONS OF THE AREA THROUGH THE EARLY MORNING HOURS. THE CONVECTION HAS KNOCKED TEMPERATURES DOWN TO FORECAST LOWS AND MORE OF OUR CWA SHOULD GET RAIN COOLED OVER THE NEXT SEVERAL HOURS. HAVE LOWERED FORECAST MINIMUM TEMPERATURES OVER MOST OF THE AREA. /22/ && .AVIATION...AN AREA OF TSTMS OVER THE WESTERN PORTIONS OF MS WILL SPREAD EAST INTO CNTRL MS AND STEADILY WEAKEN. THE ACTIVITY MAY DISSIPATE BEFORE REACHING GTR-MEI-HBG BUT WL AFFECT TAF SITES ALONG AND WEST OF I-55. ADDITIONAL STORM DEVELOPMENT MAY AFFECT GLH TOWARD 12Z. OTHERWISE...EXPECT ANOTHER ROUND OF IFR/MVFR STRATUS EARLY MONDAY MORNING...WHICH WILL LIFT TO VFR LEVELS BY AFTERNOON. SCT TO NUMEROUS AFTN AND EVNG TSTMS ARE EXPECTED MON. && .PREV DISCUSSION... /ISSUED 347 PM CDT SUN MAY 17 2015/ DISCUSSION...SEMI-ACTIVE WEATHER GOING ON IN THE CWA THIS AFTERNOON. CONVECTION HAS REFIRED ALONG OUTFLOW FROM OVERNIGHT AR STORMS OVER THE MS DELTA REGION. THOUGH VERTICAL TOTALS ONLY IN THE MID 20S...DCAPES IN THIS AREA REMAIN AROUND 1000 J/KG ALONG WITH SOME 0-3KM HELICITY. HAVE SEEN SOME ROTATION IN THOSE ACTIVE STORMS AND ISSUED A FEW WARNINGS. EXPECT CONVECTION TO CONTINUE INTO THE EVENING THEN WIND DOWN TOWARD MIDNIGHT. TRANSITIONING MID LEVEL FLOW PATTERN LOOKS TO KEEP RAIN CHANCES UP THROUGH TUESDAY. WV AND MODEL DATA INDICATING STRONG MID LEVEL SYSTEM OVER THE PLAINS LIFTING RAPIDLY OUT NOW TO THE NE INTO THE PERSISTENT RIDGE OVER THE EAST COAST. THIS WILL HELP BREAK THE RIDGE DOWN OVER THE EAST ALLOWING THE RIDGE AXIS TO MIGRATE TO THE GULF OF MEXICO. THIS ADJUSTMENT TO THE RIDGE AXIS WILL PUT THE CWA IN A WESTERLY FLOW REGIME WITH NUMEROUS SHORTWAVES EMBEDDED IN THE FLOW. IT WILL ALSO ALLOW A WEAK COLD FRONT TO PUSH THROUGH N MS MONDAY NIGHT AND HANGING UP OVER CENTRAL SECTIONS TUESDAY. MODELS INDICATING MORE MCS TYPE DEVELOPMENT TONIGHT OVER AR/LA AFTER MIDNIGHT THAT LOOKS TO IMPACT NW PORTIONS OF THE CWA. COLD POOL DRIVEN CONVECTION WILL CONTINUE TO TRAVERSE THE AREA DURING THE DAY MONDAY. NOT LOOKING FOR ANY WIDESPREAD SEVERE WITH THIS EVENT AS AMBIENT SHEAR REMAINS WEAK...DCAPES REMAIN LOW AND VERTICAL TOTALS ONLY AS HIGH AS THE MID 20S. NOT GOING TO RULE OUT A FEW LOCALLY SEVERE STORMS THOUGH. ON TUESDAY AS THE FRONT MOVES INTO CENTRAL SECTIONS DURING PEAK HEATING AND WEAK SHORTWAVES CONTINUE OVERHEAD...EXPECT WIDESPREAD CONVECTION TO DEVELOP. WHILE SHEAR WILL REMAIN WEAK WITH MID 20S VERTICAL TOTALS...DCAPES UP AROUND 1200 J/KG AHEAD OF THE BOUNDARY MAY ALLOW FOR SOME SEVERE WIND POSSIBILITIES WITH THE MORE ROBUST STORMS. WILL NOT OUTLOOK IN THE HWO AT THE MOMENT DUE TO TEMPORAL AND SPATIAL UNCERTAINTIES./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 86 69 86 / 62 67 34 47 MERIDIAN 71 86 68 85 / 30 53 28 50 VICKSBURG 71 85 70 86 / 72 72 46 47 HATTIESBURG 72 88 69 87 / 37 49 26 54 NATCHEZ 69 85 70 85 / 74 67 34 51 GREENVILLE 69 82 68 83 / 68 72 40 37 GREENWOOD 69 83 68 84 / 57 71 42 38 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/26
Hazardous weather outlook, May 17, 7:04 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 704 PM CDT SUN MAY 17 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 190015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 704 PM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 18, 12:22 AM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CDT MON MAY 18 2015
MSZ048-180600-
HINDS MS-
1222 AM CDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT HINDS COUNTY UNTIL 100 AM CDT...
AT 1221 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR UTICA...OR 17 MILES SOUTHEAST OF VICKSBURG...MOVING EAST AT 50
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DRY GROVE AROUND 1235 AM CDT.
RAYMOND AROUND 1240 AM CDT.
JACKSON AND CLINTON AROUND 1245 AM CDT.
BYRAM AROUND 1250 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEARNED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3223 9073 3226 9073 3226 9072 3227 9072
3228 9071 3230 9070 3243 9026 3206 9026
3206 9072
TIME...MOT...LOC 0521Z 249DEG 43KT 3216 9064
22Local storm report, May 18, 12:40 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 4 SSW RED LICK 31.74N 90.99W
05/17/2015 JEFFERSON MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS JEFFERSON COUNTY
&&
DLLocal storm report, May 18, 1:46 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 AM CDT MON MAY 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 1 N FAYETTE 31.72N 91.06W
05/17/2015 JEFFERSON MS LAW ENFORCEMENT
THE ROOF WAS BLOWN OFF A BANK
&&
DLSpecial weather statement, May 18, 1:48 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
148 AM CDT MON MAY 18 2015
ARZ074-075-180730-
ASHLEY AR-CHICOT AR-
148 AM CDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY AND
NORTHWESTERN CHICOT COUNTIES UNTIL 230 AM CDT...
AT 148 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SNYDER...OR 14 MILES NORTHEAST OF HAMBURG...MOVING EAST AT 30
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MONTROSE AROUND 155 AM CDT.
LAKE VILLAGE AND MCMILLAN CORNER AROUND 220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3339 9162 3339 9146 3344 9146 3345 9145
3350 9130 3323 9122 3322 9161 3338 9166
TIME...MOT...LOC 0648Z 258DEG 26KT 3332 9158
JCSpecial weather statement, May 18, 2:38 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
238 AM CDT MON MAY 18 2015
LAZ016-025-180830-
TENSAS LA-MADISON LA-
238 AM CDT MON MAY 18 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MADISON AND
NORTH CENTRAL TENSAS PARISHES UNTIL 330 AM CDT...
AT 238 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER SOMERSET...OR 16 MILES SOUTH OF TALLULAH...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
AFTON AROUND 255 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3243 9107 3225 9097 3224 9103 3224 9105
3222 9106 3223 9108 3221 9111 3221 9113
3220 9116 3218 9117 3214 9117 3206 9131
3222 9141
TIME...MOT...LOC 0738Z 243DEG 24KT 3218 9128
JCSpecial weather statement, May 18, 3:40 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 AM CDT MON MAY 18 2015
LAZ016-MSZ047-180930-
MADISON LA-WARREN MS-
340 AM CDT MON MAY 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MADISON PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WARREN COUNTIES UNTIL 430 AM
CDT...
AT 340 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR YOKENA...OR 15 MILES SOUTHWEST OF VICKSBURG...MOVING EAST AT 15
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
YOKENA AND LE TOURNEAU AROUND 405 AM CDT.
VICKSBURG AROUND 410 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3221 9113 3221 9112 3223 9112 3230 9089
3213 9086 3212 9090 3213 9091 3212 9091
3211 9101 3213 9107 3213 9110 3212 9111
3213 9114 3220 9116
TIME...MOT...LOC 0840Z 255DEG 14KT 3215 9105
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:58 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 62 min |
| May 18, 2:38 AM CDT | Special Weather Statement | JAN | Madison | 52 min |
| May 18, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 31 min |
| May 18, 3:48 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 11 hr |
| May 18, 4:20 AM CDT | Flash Flood Warning | JAN | Madison, Tensas | 3 hr |
| May 18, 6:35 AM CDT | Flash Flood Warning | JAN | Franklin, Madison, Richland | 4 hr |
| May 18, 7:05 AM CDT | Flash Flood Warning | JAN | Madison, Tensas | 6 hr |
| May 18, 7:45 AM CDT | Flash Flood Warning | JAN | Catahoula, Franklin, Tensas | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.